MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 309604
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 309604, batch # 3012102.It was reported that the bd luer-lok had leakage.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Will not inject medication just leaks instead.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One hundred samples received by our quality team for investigation.Through visual inspection, twenty five samples appear to have a molding defect in the luer of syringe.Functional testing was performed, leak at the luer was confirmed.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Possible root cause is associated with the molding process.Manufacturing personnel have been notified and additional training to reinforce will be performed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20767563
Report Number9614033-2024-00084
Device Sequence Number9356487
Product Code FMF
UDI-Device Identifier30382903096047
UDI-Public(01)30382903096047(11)230515(17)280131(10)3012102
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309604
Device Lot Number3012102
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown